Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Mirena

I been bleeding heavy since I got my mirena.  been 3 weeks now.  also have pregnancy symptons???
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
While or Merina it is common to have periods which can become irregular, heavy bleeding and spotting between periods. These are more common during the first 3 top 6 months. After   a particular period of time your body adjusts and periods become lighter.3 weeks is a too long time to have continuous bleeding. Too much of blood loss can result in weakness,dizziness,syncope and shock.Nausea,sore breasts, mood changes are also few of the side effects seen while on Merina.Consult  a gynecologist and get yourself checked. Do keep me posted.
Best wishes and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.